# SDR HEEA0011254

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Assy
- Part number: 206023119159A
- Condition: Mis Mfg
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR IS 3/16" TOO LONG AND WILL NOT FIT IN PHI FIXTURE.
